# SDR IPXA2020111962576

- Difficulty date: November 19, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 34,934 hours, 17,991 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 112N700747
- Condition: Corroded
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG 4 DRAG LINK FITTING 112N7007-47 HAS CORROSION.  REMOVED AND REPLACED, IAW DWG 112N7001 & EO B757-5720-69617-E.
